MathSciNet Relay Station
MathSciNet bibliographic data
MR2055676 (2005g:22008) 22E30
Ketsetzis, Georgios; Salamon, Simon Complex structures on the Iwasawa manifold. Adv. Geom. 4 (2004), no. 2, 165–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement